# SDR R5KB2014012556960

- Difficulty date: January 25, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20375
- Aircraft time: 78,574 hours, 50,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950a-950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30L HAS AREAS OF CORROSION BETWEEN BS 950A AND 950C.
